# SDR EIA2006242

- Difficulty date: September 7, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,345 hours, 25,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FRONT SPAR AND LOWER SKIN INTERFACES FOUND CORROSION AT FSSI 1430.  CORROSION AREA REPAIRED IAW EA57-0511.
